National Changhua University of Education Institutional Repository : Item 987654321/17938
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6498/11670
造访人次 : 25679055      在线人数 : 88
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻


题名: Mathematical Model of a Helical Gear with Asymmetric Involute Teeth and Its Analysis
作者: Yang, Shyue-Cheng
贡献者: 車輛科技研究所
关键词: Asymmetric involute teeth;Helical gear
日期: 2005-09
上传时间: 2014-01-15T04:19:17Z
出版者: Springer-Verlag
摘要: This paper describes a simple approach based on the gear theory for deriving a helical gear with asymmetric involute teeth. A helical gear with asymmetric involute teeth can be easily obtained through the envelope theory for the one-parameter family of surfaces. The mathematical models for asymmetric helical gears can be provided by the application of two imaginary rack cutters. The investigation on the undercutting analysis of the asymmetric helical gear is studied based on the developed mathematical model and the method of tooth-profile shifting. Here we provide geometric modeling of the designed asymmetric helical gear meshing when assembly errors are present. Stress analysis for the helical and the cylindrical forms are constructed. To illustrate the effectiveness of the approach, an analytical expression of helical gear with asymmetric involute teeth is given.
關聯: The International Journal of Advanced Manufacturing Technology, 26(5-6): 448-456
显示于类别:[車輛科技研究所] 期刊論文


档案 大小格式浏览次数



DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈